RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2015, Volume 20, Issue 1, Pages 115–125 (Mi adm534)  

This article is cited in 3 scientific papers (total in 3 papers)

RESEARCH ARTICLE

Serial group rings of finite groups. General linear and close groups

Andrei Kukharev, Gena Puninski

Faculty of Mathematics and Mechanics, Belarusian State University

Abstract: For a given $p$, we determine when the $p$-modular group ring of a group from $\mathrm{GL}(n,q)$, $\mathrm{SL}(n,q)$ and $\mathrm{PSL}(n,q)$-series is serial.

Keywords: serial ring, group ring, general linear group, special linear group, projective special linear group.

Funding Agency Grant Number
Belarusian Republican Foundation for Fundamental Research F15RM-025
The research of the first author was supported by BRFFI grant F15RM-025.


Full text: PDF file (324 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20C05,20G40
Received: 11.05.2015
Revised: 12.07.2015
Language:

Citation: Andrei Kukharev, Gena Puninski, “Serial group rings of finite groups. General linear and close groups”, Algebra Discrete Math., 20:1 (2015), 115–125

Citation in format AMSBIB
\Bibitem{KukPun15}
\by Andrei~Kukharev, Gena~Puninski
\paper Serial group rings of finite groups. General linear and close groups
\jour Algebra Discrete Math.
\yr 2015
\vol 20
\issue 1
\pages 115--125
\mathnet{http://mi.mathnet.ru/adm534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431954}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000378728700009}


Linking options:
  • http://mi.mathnet.ru/eng/adm534
  • http://mi.mathnet.ru/eng/adm/v20/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kukharev, G. E. Puninski, “Serial group rings of classical groups defined over fields with odd number of elements”, J. Math. Sci. (N. Y.), 232:5 (2018), 693–703  mathnet  crossref  mathscinet
    2. A. V. Kukharev, G. E. Puninski, “Serial group rings of finite simple groups of Lie type”, J. Math. Sci., 233:5 (2018), 695–701  mathnet  crossref
    3. A. V. Kukharev, I. B. Kaygorodov, I. B. Gorshkov, “When the group ring of a simple finite group is serial”, J. Math. Sci. (N. Y.), 240:4 (2019), 481–493  mathnet  crossref
  • Algebra and Discrete Mathematics
    Number of views:
    This page:154
    Full text:43
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020